# SDR IPXA2M71145

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 68,855 hours, 10,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CRACK AT INBD CORNER OF FUEL REFUEL/DEFUEL ON DOOR RT WING FIXED L/E AT STA XOS612.  REPAIRED RT WING FIXED L/E LOWER SKIN AT STA  XOS610 IAW EO-5730- 45707-A AND STA SA EA 011-5730-01-A3631 REV IR.
